CaltechAUTHORS
  A Caltech Library Service

Relations between confluent hypergeometric functions

Bateman, H. (1931) Relations between confluent hypergeometric functions. Proceedings of the National Academy of Sciences of the United States of America, 17 (12). pp. 689-690. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:BATpnas31b

[img]
Preview
PDF
See Usage Policy.

99Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:BATpnas31b

Abstract

Some of the functions mentioned in a recent paper may be expressed in terms of known functions.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.pnas.org/cgi/reprint/17/12/689OtherUNSPECIFIED
Additional Information:© 1931 by the National Academy of Sciences. Communicated November 2, 1931.
Issue or Number:12
Record Number:CaltechAUTHORS:BATpnas31b
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:BATpnas31b
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9328
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Dec 2007
Last Modified:02 Oct 2019 23:59

Repository Staff Only: item control page